# SDR AALA20040299

- Difficulty date: February 22, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT T0167/22 AT 175K LEFT HAND ENGINE COMPRESSOR STALLED WITH LOUD BANG AND AIRCRAFT YAW.  FIVE SECONDS LATER SECOND COMPRESSOR STALL AND ENGINE STARTED TO ROLL BACK.  ENGINE THRUST LEFT APPEARED MOMENTARILY.  THROTTLE REDUCED AND STALL CLEARED.  THE ENGINE THEN RAN NORMALLY.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE IN ACCORDANCE WITH WORKCARD 71-94-05 AND ACCOMPLISHED ENGINE CHANGE RUN-UP PER WORKCARD 71-95-19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
